# SDR DALA2021101806408

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,836 hours, 36,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT BOTH OF THE OFF WING EMERGENCY LIGHTS WERE INOPERATIVE. FOUND A PULLED WIRE GOING TO THE BATTERY PACK. THE BATTERY PACK IN THE AFT CARGO COMPARTMENT WAS REPLACED. THE BATTERY PACK WAS CHARGED AND THE LEFT WING LIGHT WAS RELAMPED. BOTH OFF WING EMERGENCY LIGHTS NOW CHECK GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #7336525)
